# SDR 2012F00138

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N51AK
- Make and model: Cessna U206G
- Aircraft serial: U20603785
- Aircraft time: 9,619 hours
- Engine: Cont IO520F
- Engine time: 5,030 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO520F
- Part serial: 294534R
- Condition: Power Loss
- Part time: 5,030 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, E

## Discrepancy

AIRCRAFT DEPARTED FOR A 2 HOUR FLIGHT.  THE PILOT NOTICED FLUCTUATION IN OIL PRESSURE AND REMAINED AT 8000 FT AGL UNTIL OVER THE AIRPORT.  WHILE CIRCLING TO LAND, THE ENGINE FAILED TO PRODUCE POWER. PILOT LANDED SAFELY WITHOUT POWER ON THE AIRFIELD.
